# SDR CALA2025041703927

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 37,082 hours, 13,455 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Inoperative
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENG 2 FAIL TO START SRONG FUEL SMELL MOTOR ENG SECOND ATTEMPT UN SUCCES REQUEST MEL 7401G. IGNITION 2 FAULTY. MX MSG 74-30962. IGNITION EXCITER LEFT/RIGHT POWER SUPPLY CABLES HAVE BEEN SWAPPED. WHEN CLEARING THIS MEL ITEM, ENSURE IGNITION EXCITER LEFT/RIGHT POWER SUPPLY CABLES ARE RE-INSTALLED TO THEIR ORIGINAL POSITIONS. INSTALLED STICKER ADJACENT TO IGN SW RIGHT SIDE. MX PROCEDURE AND DDP C/W. APROVED MEL CARD 7401G. #2  ENGINE RIGHT IGNITION SYSTEM INOPERATIVE. ASSOCIATED ENGINE LEFT IGNITER CONNECTED TO AC STANDBY BUS. DEFERRED PER MEL 7401G. MX PROC AND DDP C/W. COMPLETED INSTALLATION TEST OF ENG 2 EEC, ALL OPS CHECKS GOOD, NO FAULTS NOTED. PERFORMED ENG 2 START WITH IGNITION IN RIGHT, LEFT AND BOTH. ENG START NORMAL WITH NO FAULTS. IGNITER AUDIBLE TEST PASSED. REF AMM TASK 73-21-60-400-801-F00.
